# SDR DL757001214

- Difficulty date: June 27, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 29,699 hours, 14,235 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMBOUT, T/E FLAP ASYMMETRY ANNUNCIATED.    FLAPS STOPPED RETRACTING AT ABOUT 15 DEG.        FOUND INBOARD SIDE OF LT WING OUTBOARD FLAP RETRACTED BUT OUTBOARD SIDE STILL EXTENDED. - REPLACED AFT LEFT FLAP ASSY AND RIGGED
